# SDR ASOA2015012612090

- Difficulty date: January 9, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,253 hours, 32,989 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT BS 280 BULKHEAD  CRACKED.  REPAIRED  IAW SRM 51-42-06 AND SRM 51-40-11-00.
